# SDR AALA2018072549005

- Difficulty date: July 20, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 24,665 hours, 9,914 cycles
- Engine: Cfmint CFM567B243
- Engine time: 24,665 hours, 9,914 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT,  A PASSING AIRCRAFT REPORTED A FIRE IN THE RIGHT ENGINE.  NO FIRE INDICATIONS IN THE COCKPIT. THE CREW PULLED THE NR 2 ENGINE FIRE HANDLE,  BUT DID NOT ACTIVATE THE FIRE EXTINGUISHERS.  RETURNED TO GATE WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE REINSTATED THE NR 2 ENGINE FIRE HANDLE IAW AMM 26-21-00, & ACCOMPLISHED A NR 2 ENGINE FIRE DETECTION SYS  OPS TEST IAW AMM 26-11-00, & FIRE BOTTLE INSPECTION IAW AMM 26-20-00.  REPLACED THE NR 2 ENGINE.
